# SDR CA150602020

- Difficulty date: May 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350*
- Aircraft time: 1,310 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 704A34412264
- Condition: Leaking
- Location: Hyd System
- Part time: 129 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LINES, PN 704A34-412- 264 & -266 AFTER LANDING THE PILOT PERFORMED A QUICK CHECK OF THE SYS ON THE TRANSMISSION SYSTEMS AND FOUND HYDRAULIC FLUID ON THE DECK. DURING THE INSPECTION, 2 HYDRAULIC LINES, PRESSURE SIDE, WERE FOUND LEAKING. THESE TYPES OF HYDRAULIC LINES HAVE BEEN KNOWN BY MFG TO FAIL PREMATURELY FOR A NR OF YEARS.
